# SDR TRAX200700349

- Difficulty date: March 11, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR72
- Aircraft serial: 372
- Aircraft time: 29,530 hours, 33,134 cycles
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG FAILED IN FLT.  EMERGENCY DECLARED.  FLT 4628 CX.
